Alert archive / Texas / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 49, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 5, 2023, 11:33 PM CDT for Guadalupe County, Wilson County, Texas. It was in force for 35 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 5, 2023, 11:33 PM CDT (04:33 UTC)
- Expired
- Apr 6, 2023, 12:08 AM CDT
- In force
- 35 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Guadalupe County, TX, Wilson County, TX
The radar
The Austin/San Antonio radar (KEWX), 27 km from the middle of the area, began a volume at 04:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 5, 11:35 PM CDT | HAIL 1 | 3 E La Vernia, TX | QUARTER SIZED HAIL. |
| Apr 6, 12:00 AM CDT | HAIL 1.25 | Seguin, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 4.6 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 725 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 261 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 12.2
The text
As transmitted.
360
WUUS54 KEWX 060433
SVREWX
TXC187-493-060530-
/O.NEW.KEWX.SV.W.0049.230406T0433Z-230406T0530Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
1133 PM CDT Wed Apr 5 2023
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Southeastern Guadalupe County in south central Texas...
North central Wilson County in south central Texas...
* Until 1230 AM CDT.
* At 1133 PM CDT, a severe thunderstorm was located near La Vernia,
or 12 miles northwest of Stockdale, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Seguin, McQueeney, La Vernia, Kingsbury, New Berlin, Geronimo and
Zipp.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2930 9805 2936 9817 2974 9792 2962 9769
TIME...MOT...LOC 0433Z 219DEG 31KT 2938 9807
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MO4 follow-up statements
546
WWUS54 KEWX 060447
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1147 PM CDT Wed Apr 5 2023
TXC493-060456-
/O.CAN.KEWX.SV.W.0049.000000T0000Z-230406T0530Z/
Wilson TX-
1147 PM CDT Wed Apr 5 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL WILSON COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area and into Guadalupe County. Therefore, the warning
has been cancelled.
LAT...LON 2938 9796 2938 9801 2945 9810 2974 9792
2962 9769
TIME...MOT...LOC 0446Z 219DEG 31KT 2947 9799
$$
TXC187-060530-
/O.CON.KEWX.SV.W.0049.000000T0000Z-230406T0530Z/
Guadalupe TX-
1147 PM CDT Wed Apr 5 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR CENTRAL GUADALUPE COUNTY...
At 1146 PM CDT, a severe thunderstorm was located near New Berlin, or
8 miles south of Seguin, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Seguin, Kingsbury, New Berlin, Geronimo and Zipp.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2938 9796 2938 9801 2945 9810 2974 9792
2962 9769
TIME...MOT...LOC 0446Z 219DEG 31KT 2947 9799
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MO289
WWUS54 KEWX 060456
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1156 PM CDT Wed Apr 5 2023
TXC187-060530-
/O.CON.KEWX.SV.W.0049.000000T0000Z-230406T0530Z/
Guadalupe TX-
1156 PM CDT Wed Apr 5 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR CENTRAL GUADALUPE COUNTY...
At 1156 PM CDT, a severe thunderstorm was located over Seguin, moving
northeast at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Seguin, Kingsbury, Geronimo and Zipp.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2948 9792 2951 9806 2974 9792 2962 9769
TIME...MOT...LOC 0456Z 210DEG 33KT 2958 9795
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MO162
WWUS54 KEWX 060504
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1204 AM CDT Thu Apr 6 2023
TXC187-060530-
/O.CON.KEWX.SV.W.0049.000000T0000Z-230406T0530Z/
Guadalupe TX-
1204 AM CDT Thu Apr 6 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR CENTRAL GUADALUPE COUNTY...
At 1204 AM CDT, a severe thunderstorm was located near Geronimo, or
near Seguin, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Seguin, Kingsbury and Geronimo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2956 9786 2961 9797 2974 9792 2967 9779
TIME...MOT...LOC 0504Z 219DEG 31KT 2964 9790
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MO916
WWUS54 KEWX 060508
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1208 AM CDT Thu Apr 6 2023
TXC187-060518-
/O.CAN.KEWX.SV.W.0049.000000T0000Z-230406T0530Z/
Guadalupe TX-
1208 AM CDT Thu Apr 6 2023
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL GUADALUPE COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However small hail and
heavy rain are still possible with this thunderstorm.
LAT...LON 2956 9786 2961 9797 2974 9792 2967 9779
TIME...MOT...LOC 0507Z 219DEG 31KT 2967 9787
$$
MOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 6:25 PM CDT, 5 hours 8 minutes earlier.
Area forecast discussion, Apr 5, 6:25 PM CDT, 5 hours 8 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 625 PM CDT Wed Apr 5 2023 ...New AVIATION... .SHORT TERM... (Tonight through Thursday night) Issued at 214 PM CDT Wed Apr 5 2023 Much drier air has filtered in behind the cold front early this afternoon with dewpoints tanking into the 10s and 20s. This will result in critical fire weather conditions despite some morning rainfall over portions of the Red Flag Warning. Northerly winds of 15-25 mph with some gusts up over 30 mph will be common through the early evening with minimum relative humidity values falling between 5% and 20%. Fire weather concerns should rapidly diminish after 4pm when the RFW is set to expire as sfc winds relax due to a weakening pressure gradient. We will quickly follow our fire concerns with rain/flooding concerns into the next 24-36 hours. Tonight and Thursday, expect northeasterly flow to continue at the surface, but flow between 850mb and 200mb will be southwesterly. This will lead to a textbook overrunning type setup with a series of shortwaves rippling through the flow at 500mb over South-Central Texas through the duration of the short term forecast period. This will result in rounds of rain and thunderstorms with locally heavy rain/low chance of flooding rain possible, especially over the Coastal Plains, where guidance continues to depict the possibility of totals in the 2-4" range through Friday morning. At this point, severe weather is not expected, however, there does appear to be an outside chance for a small hail report or two over the southern Rio Grande Plains (south of Highway 90) on Thursday afternoon, with SPC placing this region in a Marginal Risk (Level 1 of 5) for hail. Additionally, with regard to the flooding threat, WPC does place the Coastal Plains in a Day 1 Slight Risk ERO, with a Slight Risk extending to the I-35 Corridor on Thursday. Much cooler temperatures can also be expected for Thursday, as overcast skies and cooler air filters into the area. Rain-cooled air will also contribute to a lack of warming through the day, with nearly steady temperatures in the upper 50s to around 60 through the day Thursday. Thursday night will feature continued rounds of showers and storms with temperatures falling into the upper 40s to mid 50s. && .LONG TERM... (Friday through Wednesday) Issued at 214 PM CDT Wed Apr 5 2023 The frontal boundary will remain stalled near the coast and isentropic upglide over the boundary will produce showers and thunderstorms across the CWA Friday. Most of the locally heavy rain will have ended as some drier air moves in from the northeast. An additional half inch of rain will be possible in some places east of I-35. The boundary will become progressive again Friday afternoon and rain chances will decrease through the evening. Dry weather will return by Saturday morning. We expect rainfall totals for the event to be 1/4" to 1/2" over the southern Edwards Plateau and Rio Grande Plains, 1" to 2" over the Hill Country, 2" to 3" over the I-35 corridor, and 3" to 4" over the Coastal Plains. WPC has included our Coastal Plains counties in the Marginal Excessive Rain Outlook for Friday. High pressure will move across the region over the weekend keeping the weather dry into the start of next week. Temperatures will warm each day Saturday through next Wednesday. Easter Sunday will be partly cloudy and a little cool with temperatures a few degrees below normal. Dry weather will continue into the work week and temperatures will reach the middle 80s by Wednesday. && .AVIATION... (00Z TAFS) Issued at 613 PM CDT Wed Apr 5 2023 The South-Central Texas I-35 TAF sites (KAUS, KSAT, KSSF) will see deteriorating flight conditions later tonight through the end of the TAF period (Thursday night) as rain and convection advances across the region from the southeast. Ceilings and visibility will be expected to gradually lower with the prevailing rain and occasional thunderstorms to MVFR overnight then eventually IFR to near LIFR during Thursday into Thursday night. With occasional thunderstorm activity, have elected to go with VCTS at the sites rather than any prevailing thunderstorm groups. Moderate northerly breezes should continue of around 10 to 15 knots through the period. KDRT will remain VFR through tonight and for most of Thursday with increasing mid to high level clouds. MVFR ceilings are to develop late Thursday afternoon towards the end of the TAF period from the southeast. Additionally, shower chances gradually uptick Thursday afternoon into Thursday where have elected to keep vicinity shower chances within the TAF. Thunderstorm may be possible but overall confidence is too low to insert into this TAF at this time. Winds will generally trend out of the east to east-northeast around 5 to 10 knots at KDRT. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 51 57 51 59 / 50 80 80 80 Austin Bergstrom Intl Airport 51 57 50 58 / 60 90 80 80 New Braunfels Muni Airport 52 57 52 60 / 70 90 90 90 Burnet Muni Airport 49 57 49 57 / 20 70 70 70 Del Rio Intl Airport 55 68 56 65 / 0 40 50 70 Georgetown Muni Airport 49 57 49 57 / 40 80 80 80 Hondo Muni Airport 52 60 53 61 / 40 80 80 80 San Marcos Muni Airport 51 57 51 59 / 70 90 90 90 La Grange - Fayette Regional 54 60 54 59 / 80 90 90 90 San Antonio Intl Airport 52 58 52 60 / 60 90 80 90 Stinson Muni Airport 53 59 54 61 / 60 90 90 90 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Short-Term...MMM Long-Term...05 Aviation...Brady
Hazardous weather outlook, Apr 5, 6:28 PM CDT, 5 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 628 PM CDT Wed Apr 5 2023 TXZ171>173-183>194-202>209-217>225-228-062330- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 628 PM CDT Wed Apr 5 2023 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Tonight. Isolated strong to severe storms are possible tonight across the coastal plains region. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Thursday through Friday night, multiple rounds of showers and thunderstorms are expected. Isolated strong storms are possible across most of south central Texas on Friday. Heavy rains are possible mainly along and east of the I-35 corridor. Minor flooding may become possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Local storm report, Apr 5, 11:13 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1113 PM CDT WED APR 5 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1109 PM HAIL 7 WNW FLORESVILLE 29.16N 98.26W
04/05/2023 E0.88 INCH WILSON TX PUBLIC
NICKEL SIZED HAIL.
&&Special weather statement, Apr 5, 11:16 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1116 PM CDT Wed Apr 5 2023
TXZ221-222-060500-
Karnes TX-Wilson TX-
1116 PM CDT Wed Apr 5 2023
...A strong thunderstorm will impact portions of southwestern Karnes
and south central Wilson Counties through MIDNIGHT CDT...
At 1115 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles southwest of Falls City, or 13 miles northeast of Campbellton,
moving northeast at 15 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Karnes City, Falls City, Cestohowa, Hobson, Coy City, Paweleville,
Deweesville, Pana Maria and Helena.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2891 9821 2912 9795 2889 9778 2877 9808
TIME...MOT...LOC 0415Z 236DEG 13KT 2886 9812
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
BRADYLocal storm report, Apr 5, 11:21 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1121 PM CDT WED APR 5 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1113 PM HAIL MARTINDALE 29.84N 97.84W
04/05/2023 E1.25 INCH CALDWELL TX PUBLIC
HAIL COVERING THE GROUND. MOST OF IT NICKEL
SIZED OR LESS, A FEW HAIL STONES LARGER THAN
AN INCH MIXED IN.
&&
29Special weather statement, Apr 5, 11:26 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1126 PM CDT Wed Apr 5 2023
TXZ207-208-223-060515-
Guadalupe TX-Caldwell TX-Gonzales TX-
1126 PM CDT Wed Apr 5 2023
...A strong thunderstorm will impact portions of southeastern
Caldwell, southeastern Guadalupe and northern Gonzales Counties
through 1215 AM CDT...
At 1125 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles south of Kingsbury, or 13 miles southeast of Seguin, moving
northeast at 30 mph. Another storm was located to the east from
Palmetto State Park to Gonzales, also moving northeast at 30 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Gonzales, Luling, Waelder, Palmeto State Park, Delhi, Leesville, Oak
Forest, Newtonville, Belmont, Little New York, Thompsonville, Ottine
and Monthalia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2963 9714 2957 9721 2936 9784 2937 9785
2938 9784 2938 9787 2944 9796 2984 9738
2977 9730 2964 9713
TIME...MOT...LOC 0425Z 234DEG 24KT 2950 9776
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
MOSpecial weather statement, Apr 5, 11:30 PM CDT, 3 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1130 PM CDT Wed Apr 5 2023
TXZ192-193-208-060515-
Caldwell TX-Bastrop TX-Travis TX-
1130 PM CDT Wed Apr 5 2023
...A strong thunderstorm will impact portions of northwestern
Caldwell, southeastern Travis and northwestern Bastrop Counties
through 1215 AM CDT...
At 1130 PM CDT, Doppler radar was tracking a strong thunderstorm near
Mustang Ridge, or 8 miles north of Lockhart, moving northeast at 40
mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Austin, Lockhart, Elgin, Manor, Uhland, Mustang Ridge, Niederwald,
Cedar Creek, Wyldwood, Hornsby Bend, Webberville, Garfield, Maha,
Cedar Hills, Butler, Mendoza and McDade.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3046 9746 3046 9744 3044 9742 3044 9740
3042 9738 3042 9736 3034 9720 2990 9767
2996 9778 2999 9776 3002 9771 3004 9773
3047 9748
TIME...MOT...LOC 0430Z 215DEG 34KT 3000 9768
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
BRADYSpecial weather statement, Apr 5, 11:32 PM CDT, 1 minute before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1132 PM CDT Wed Apr 5 2023
TXZ207-221-060515-
Guadalupe TX-Wilson TX-
1132 PM CDT Wed Apr 5 2023
...A strong thunderstorm will impact portions of southeastern
Guadalupe and north central Wilson Counties through 1215 AM CDT...
At 1131 PM CDT, Doppler radar was tracking a strong thunderstorm over
La Vernia, or 11 miles northwest of Stockdale, moving northeast at 35
mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Seguin, La Vernia, Kingsbury, New Berlin, Sutherland Springs,
Geronimo and Zipp.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2925 9806 2933 9817 2967 9796 2957 9775
TIME...MOT...LOC 0431Z 219DEG 31KT 2937 9808
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
MOThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 7:37 PM CDT | Special Weather Statement | EWX | Lavaca | 38 min |
| Apr 5, 9:39 PM CDT | Special Weather Statement | EWX | Lee | 66 min |
| Apr 5, 9:50 PM CDT | Special Weather Statement | EWX | Wilson | 40 min |
| Apr 5, 9:51 PM CDT | Special Weather Statement | EWX | Atascosa | 39 min |
| Apr 5, 9:53 PM CDT | Special Weather Statement | EWX | Gonzales | 52 min |
| Apr 5, 10:00 PM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Gonzales, Lavaca | 23 min |
| Apr 5, 10:02 PM CDT | Special Weather Statement | EWX | Lee | 43 min |
| Apr 5, 10:03 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Karnes, Wilson | 42 min |
| Apr 5, 10:07 PM CDT | Severe Thunderstorm Warning | EWX | Guadalupe, Wilson | 15 min |
| Apr 5, 10:36 PM CDT | Special Weather Statement | EWX | Caldwell, Guadalupe | 39 min |
| Apr 5, 10:38 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, DeWitt, Karnes, Wilson | 28 min |
| Apr 5, 10:41 PM CDT | Severe Thunderstorm Warning | EWX | Fayette, Lavaca | 31 min |
| Apr 5, 10:47 PM CDT | Special Weather Statement | EWX | Fayette | 43 min |
| Apr 5, 10:50 PM CDT | Special Weather Statement | EWX | Wilson | 40 min |
| Apr 5, 10:54 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Guadalupe | 39 min |
| Apr 5, 11:16 PM CDT | Special Weather Statement | EWX | Karnes | 44 min |
| Apr 5, 11:26 PM CDT | Special Weather Statement | EWX | Gonzales | 49 min |
| Apr 5, 11:30 PM CDT | Special Weather Statement | EWX | Bastrop | 45 min |
| Apr 5, 11:32 PM CDT | Special Weather Statement | EWX | Guadalupe | 43 min |
| Apr 5, 11:43 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Fayette, Gonzales | 20 min |
| Apr 6, 12:10 AM CDT | Special Weather Statement | EWX | Caldwell | 50 min |
| Apr 6, 12:12 AM CDT | Special Weather Statement | EWX | Lavaca | 48 min |
| Apr 6, 12:13 AM CDT | Special Weather Statement | EWX | Fayette | 47 min |
| Apr 6, 12:41 AM CDT | Special Weather Statement | EWX | Atascosa, Frio | 49 min |
| Apr 6, 3:30 AM CDT | Special Weather Statement | EWX | Atascosa | 45 min |
| Apr 6, 5:51 AM CDT | Areal Flood Advisory | EWX | Atascosa, Karnes, Wilson | 4 hr |
| Apr 6, 6:42 AM CDT | Flash Flood Warning | EWX | Atascosa, Karnes | 4 hr |
| Apr 6, 6:48 AM CDT | Areal Flood Advisory | EWX | DeWitt, Fayette, Gonzales, Lavaca | 4 hr |
| Apr 6, 7:31 AM CDT | Special Weather Statement | EWX | Comal | 44 min |
| Apr 6, 8:14 AM CDT | Special Weather Statement | EWX | Bexar | 46 min |
| Apr 6, 8:45 AM CDT | Special Weather Statement | EWX | Kendall | 45 min |
| Apr 6, 8:47 AM CDT | Special Weather Statement | EWX | Gonzales | 43 min |
| Apr 6, 9:20 AM CDT | Special Weather Statement | EWX | Blanco | 40 min |
| Apr 6, 9:32 AM CDT | Areal Flood Advisory | EWX | Fayette, Gonzales, Karnes, Lavaca, Wilson | 3 hr |
| Apr 6, 12:54 PM CDT | Areal Flood Advisory | EWX | Bastrop, Lee | 3 hr |
| Apr 6, 2:00 PM CDT | Special Weather Statement | EWX | Karnes | 45 min |
| Apr 6, 2:27 PM CDT | Areal Flood Advisory | EWX | Bastrop, Travis, Williamson | 3 hr |
| Apr 6, 2:28 PM CDT | Flash Flood Warning | EWX | Atascosa, Karnes | 3 hr |
| Apr 6, 3:57 PM CDT | Flash Flood Warning | EWX | Gonzales, Karnes, Wilson | 4 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.